# SDR AALA202111238249

- Difficulty date: November 11, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 75,890 hours, 9,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W210025
- Part serial: 333
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT WING #7 INBOARD SLAT SKIN AT WING STATION  ISS 186 7 INCHES FORWARD OF THE AFT EDGE. REPAIRED SLAT SKIN PER SRM 57-43-01-2R PROCEDURE 6 REPAIR 6 AND EA 328949.
